# SDR 2008UALA06124

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 660 FRAME DENTED ABOUT STR 245.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF FRAME & INSTALLED DOUBLER REPAIR.
